# SDR USAA2012100100077

- Difficulty date: September 26, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 43,406 hours, 17,617 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE OUT AT 14L, 18L, AND 22L.  REMOVED AND REPLACED SIDE WALL TO SEAT HARNESS AT ROW 14 LEFT.  ROWS 14, 18, & 22 LEFT NOW GOOD.  REFERENCE AMM 33-51-00-710-001-A.
